International Journal of English and Education

ISSN : 2278-4012

Journal Wrapper

Scrambling in Persian: An Optimality Theoretic Approach

Authors
  • Sajedeh yousefi

    Author

  • Ahmad Reza Lotfi

    Author

Keywords:
Optimality Theory, scrambling, word order
Abstract

The present study sought to examine the optimality theoretic scrambled order of
Persian syntactic structures.The article also gives a brief summary of Krimi’s (2005) work
dealing with scrambling in Persian. This paper demonstrated how Optimality Theory is useful
in identifying the order of structure which undergo scrambling and concluded with a
discussion of what Optimality Theory can contribute to the understanding of scrambled forms
of statements in Persian language. The analysis also found out the universal use on adjunction
to more precise scrambling in this language.

Downloads
Published
2015-07-02
Section
Articles

How to Cite

yousefi, S., & Lotfi, A. R. (2015). Scrambling in Persian: An Optimality Theoretic Approach. International Journal of English and Education, 4(3), 542-554. https://ijee.org/ijee/article/view/776